# SDR A6WA200940676

- Difficulty date: October 6, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PLATE CORRODED (SILL).  SERVICE DOOR FLOOR PLATE REPLACED IAW SRM 51-42-02.  (K)
